# SDR ASAA2019100293870

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,514 hours, 7,645 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROACHING SFO AT CREAN INTERSECTION, VTK FLAG WAS DISPLAYED ON CAPTAIN SIDE, FOLLOWED BY CAPT MAP FLAG. BOTH CDUS WENT BLANK AS EXPECTED. AFTER 3 MINUTES, VTK FLAG AND CAPT MAP FLAG WERE NO LONGER DISPLAYED AND THE WHOLE SYSTEM RESTORED ITSELF WITHIN 5 MINUTES. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836. FIM TASK CONFIRMED FAULT WAS INTERMITTENT. NO FURTHER DEFECTS AT THIS TIME.
